Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The evaluation of certain definite integrals by the use of probability functions


Author: W. D. Baten
Journal: Bull. Amer. Math. Soc. 36 (1930), 433-440
Cited work: Bull. Amer. Math. Soc., Volume 31, Number 1-2 (1925), 27--31
MathSciNet review: 1561964
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04969-1